Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 35, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 27, 2016, 12:03 AM CDT for Bosque County, Hamilton County, Mills County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2016, 12:03 AM CDT (05:03 UTC)
- Expired
- May 27, 2016, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bosque County, TX, Hamilton County, TX, Mills County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 91 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 1:10 AM CDT | FLASH FLOOD | Clifton, TX | SEVERAL ROADS BETWEEN CLIFTON AND MERIDIAN DUE TO HIGH WATER. |
| May 27, 1:10 AM CDT | FLASH FLOOD | Cranfills Gap, TX | EVERY COUNTY ROAD THAT CROSSES MERIDIAN...BEE AND NIELS CREEKS ARE CLOSED AT THOSE CROSSINGS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 67 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
660
WGUS54 KFWD 270503
FFWFWD
TXC035-193-333-270800-
/O.NEW.KFWD.FF.W.0035.160527T0503Z-160527T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BOSQUE COUNTY IN CENTRAL TEXAS...
HAMILTON COUNTY IN CENTRAL TEXAS...
NORTHEASTERN MILLS COUNTY IN CENTRAL TEXAS...
* UNTIL 300 AM CDT
* AT 1203 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF
AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO
RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME
IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLIFTON...HAMILTON...MERIDIAN...EVANT...CRANFILLS GAP...MERIDIAN STATE
PARK AND MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3168 9847 3213 9752 3202 9749 3201 9745
3203 9743 3198 9738 3193 9744 3189 9736
3189 9737 3187 9739 3185 9735 3169 9768
3171 9770 3140 9829 3152 9847
$$
BAIN1 follow-up statement
699
WGUS74 KFWD 270752
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
252 AM CDT FRI MAY 27 2016
TXC035-193-333-270801-
/O.EXP.KFWD.FF.W.0035.000000T0000Z-160527T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOSQUE TX-HAMILTON TX-MILLS TX-
252 AM CDT FRI MAY 27 2016
...THE FLASH FLOOD WARNING FOR CENTRAL BOSQUE...HAMILTON AND
NORTHEASTERN MILLS COUNTIES WILL EXPIRE AT 300 AM CDT...
FLOOD WATERS HAVE RECEDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3168 9847 3213 9752 3202 9749 3201 9745
3203 9743 3198 9738 3193 9744 3189 9736
3189 9737 3187 9739 3185 9735 3169 9768
3171 9770 3140 9829 3152 9847
$$
58What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 8:25 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, May 26, 8:25 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 825 PM CDT THU MAY 26 2016 .UPDATE... The forecast has been updated to include Severe Thunderstorm Watch 219 for western counties of north and central TX. Storms are firing in this region within an enhanced area of lift associated with the upper trough over NM/CO. Storms will have the potential of becoming severe for at least the next couple of hours. Supercells have already exhibited impressive structure based on RADAR appearance. It looks like these storms will soon be merging into a large cluster, possible propagating east to the I-35 corridor prior to midnight. The threat for severe storms should decrease as storms approach I-35 later this evening, but will need to be watched for lingering damaging wind potential if it becomes an organized MCS. Otherwise, another round of storms will be possible again by tomorrow afternoon as the atmosphere recovers and the main axis of the upper trough crosses the region. 30 && .AVIATION... /ISSUED 707 PM CDT THU MAY 26 2016/ The upper trough over the Four-Corners region will work its way east into the Plains tomorrow. The system will continue to spread good ascent across much of Texas and OK over the next 24 hours. Convection across most of North Texas has been impeded by the slow moving MCS across southeast TX. However, additional storms are approaching from the west associated with the next disturbance lifting northeast around the southeast quadrant of the upper trough. These storms may weaken as the approach the Metroplex and the Waco area, but should hold together long enough to justify a VCTS for the 03-07Z timeframe. Another round of convection will be possible Friday afternoon as the trough axis reaches the Southern Plains, before activity shifts east of the region Friday evening. 30 && .PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 26 2016/ Numerous showers and thunderstorms will continue across the southeast sections of the forecast area through late afternoon. These storms are in an a very moist and unstable environment and will have the potential to produce heavy rainfall along with a threat of strong winds. The remainder of North and Central Texas is currently in a region of subsidence as evident by the 18Z FWD sounding. There is still very moist air in place across the region and some scattered showers will be ongoing through late afternoon. Thunderstorms are expected to develop west/southwest of the region on the dryline. These storms should lift northeast off the dryline into western North Texas before sunset. The extent and severity of thunderstorms across the region will be very dependent on how much the atmosphere can recover and how fast the cap breaks. Since large scale forcing for ascent associated with the approaching upper low will continue to increase, we feel the cap will eventually break and that storms will increase in coverage from west to east through the evening. Any storms that develop this evening will have a potential to become severe, especially west of the Interstate 35 corridor. Damaging wind and hail will be the primary hazards. However, there will be an isolated tornado threat generally west of the US 281 corridor through mid evening. The most likely scenario is that evening storms will develop into a complex that will move east/southeast across the region overnight. Overall, the severe threat overnight will be fairly low, but the potential for locally heavy rainfall will increase. By Friday morning the complex of storms should move through the east/southeast zones. The primary hazard with these storms will be from heavy rainfall and flooding. Depending on how fast the storms end on Friday morning...there should be a lull in activity from late morning through early afternoon. However, storm chances will increase again Friday afternoon as a final piece of upper level energy associated with the upper system rotates across the region. There will be a potential for a few severe storms along with heavy rainfall Friday afternoon. But again, it will all depend on how much recovery can take place after morning convection. We will leave a flash flood watch in effect through Friday afternoon south of a line from Goldthwaite to Hillsboro to Athens. This area will likely see 2 to 4 inches of rainfall through Friday afternoon. There should even be a few spots that receive over 6 inches of rainfall before Friday evening. Storm chances will end from west to east Friday afternoon/evening with the departing upper trough. However, North and Central Texas will remain in an active weather pattern through the Memorial weekend and into next week as another upper trough develops across the southwestern CONUS. Although it will be difficult to pinpoint the timing and locations for storms any particular day, atmospheric moisture will remain high through the week and any perturbations in the flow could result in storms, especially during the afternoon and evening hours. Therefore, we will leave chance pops every day next week. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 71 83 71 89 71 / 70 70 40 20 10 Waco 72 83 71 88 70 / 60 70 40 20 10 Paris 70 78 68 85 69 / 70 80 60 30 10 Denton 70 82 68 88 68 / 70 70 30 20 10 McKinney 71 81 69 87 69 / 70 80 40 20 10 Dallas 72 83 72 89 72 / 70 70 40 20 10 Terrell 72 81 70 87 70 / 70 80 50 20 10 Corsicana 72 82 71 88 70 / 60 80 50 30 10 Temple 72 83 70 87 70 / 60 70 40 30 20 Mineral Wells 70 86 67 88 69 / 70 70 20 10 10 && .FWD Watches/Warnings/Advisories... Flash Flood Watch through Friday afternoon for TXZ135-142>148- 156>162-174-175. && /30
Hazardous weather outlook, May 26, 3:43 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 343 PM CDT THU MAY 26 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271300- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 343 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND OVERNIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE GREATEST THREAT WEST OF INTERSTATE 35. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY HAZARDS...BUT A LOW TORNADO THREAT WILL ALSO EXIST AS VERTICAL WIND SHEAR CONTINUES TO INCREASE. WITH DEEP MOISTURE IN PLACE ACROSS THE REGION...FLASH FLOODING IS POSSIBLE WITH THE HIGHEST RISK SOUTH AND EAST OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO ATHENS...WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY ALTHOUGH TEMPORARY LULLS IN HEAVY RAINFALL ARE POSSIBLE WITH A CONTINUED RISK FOR FLASH FLOODING...ESPECIALLY SOUTH AND EAST OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO ATHENS. SEVERE STORMS ARE ALSO POSSIBLE DURING THIS TIME. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT THE RISK FOR A FEW TORNADOES CANNOT BE RULED OUT. STORM CHANCES WILL DECREASE FROM WEST TO EAST FRIDAY EVENING. SLIGHT THUNDERSTORM CHANCES WILL LINGER ON SATURDAY AND SUNDAY...AND THE UNSETTLED WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK. THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...WITH MEMORIAL DAY THE MAIN FOCUS DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH TONIGHT MAINLY WEST OF I-35. CARLAW
In the hours before
Special weather statement, May 26, 10:37 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT THU MAY 26 2016
TXZ133-144-145-270430-
JOHNSON TX-HILL TX-BOSQUE TX-
1037 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON...BOSQUE AND
NORTHWESTERN HILL COUNTIES UNTIL 1130 PM CDT...
AT 1037 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF GLEN ROSE TO NEAR MERIDIAN
TO 6 MILES NORTHWEST OF CRANFILLS GAP. MOVEMENT WAS EAST AT 35 MPH.
HAIL TO THE SIZE OF PEAS AND WINDS OF 40 TO 45 MPH WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLEBURNE...KEENE...ALVARADO...VENUS...WHITNEY...ITASCA...GRANDVIEW...
MERIDIAN...BLUM...IREDELL...COVINGTON...LAKE WHITNEY STATE PARK...CLEBURNE
STATE PARK...MERIDIAN STATE PARK...RIO VISTA...WALNUT SPRINGS AND
MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3203 9798 3220 9764 3220 9762 3230 9761
3251 9709 3226 9709 3196 9722 3182 9732
3179 9785 3199 9799
TIME...MOT...LOC 0337Z 274DEG 32KT 3217 9767 3199 9770 3185 9791
BAINSpecial weather statement, May 26, 10:49 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1049 PM CDT THU MAY 26 2016
TXZ142-270445-
MILLS TX-
1049 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR MILLS COUNTY UNTIL 1145 PM CDT...
AT 1049 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF MULLIN...OR 15 MILES NORTHEAST OF RICHLAND SPRINGS...
MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE...MULLIN AND THE INTERSECTION OF RANCH ROAD 765 AND RANCH
ROAD 45.
LAT...LON 3161 9878 3169 9876 3172 9850 3141 9827
3123 9856 3127 9863 3133 9859 3131 9864
3137 9865 3135 9871 3139 9869 3143 9873
3138 9878 3141 9878 3141 9885 3144 9887
3143 9893 3146 9894 3144 9897 3147 9900
TIME...MOT...LOC 0349Z 229DEG 25KT 3144 9878
30Special weather statement, May 26, 10:52 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 PM CDT THU MAY 26 2016
TXZ103-104-119-270430-
DALLAS TX-DENTON TX-COLLIN TX-
1052 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIN...DALLAS AND
SOUTHERN DENTON COUNTIES UNTIL 1130 PM CDT...
AT 1051 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR KELLER TO NEAR PANTEGO TO NEAR RENDON.
MOVEMENT WAS EAST AT 50 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITHTHESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DALLAS...PLANO...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...MCKINNEY...
CARROLLTON...FRISCO...DENTON...RICHARDSON...LEWISVILLE...ALLEN...FLOWER
MOUND...ROWLETT...DESOTO...GRAPEVINE...CEDAR HILL...WYLIE AND COPPELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING...ESPECIALLY ACROSS POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3298 9652 3255 9652 3255 9704 3297 9702
3298 9704 3299 9739 3317 9738 3318 9678
TIME...MOT...LOC 0351Z 248DEG 42KT 3291 9720 3278 9712 3258 9720
BAINSpecial weather statement, May 26, 11:06 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 PM CDT THU MAY 26 2016
TXZ134-270430-
ELLIS TX-
1106 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY UNTIL 1130 PM CDT...
AT 1106 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MIDLOTHIAN...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRAND PRAIRIE...MANSFIELD...CEDAR HILL...LANCASTER...WAXAHACHIE...ENNIS...
MIDLOTHIAN...GLENN HEIGHTS...RED OAK...OVILLA...VENUS...FERRIS...PALMER...
OAK LEAF...MAYPEARL...ALMA...GARRETT AND PECAN HILL.
LAT...LON 3228 9648 3226 9708 3255 9709 3255 9653
3251 9650 3251 9651 3250 9650 3248 9651
3245 9650 3241 9644 3235 9645 3233 9643
3233 9638
TIME...MOT...LOC 0406Z 272DEG 34KT 3249 9701
BAINSpecial weather statement, May 26, 11:24 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1124 PM CDT THU MAY 26 2016
TXZ143>145-270500-
HAMILTON TX-HILL TX-BOSQUE TX-
1124 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR BOSQUE...WEST CENTRAL HILL AND
HAMILTON COUNTIES UNTIL MIDNIGHT CDT...
AT 1124 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRANFILLS GAP...OR 12 MILES WEST OF CLIFTON...MOVING EAST AT 70 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLIFTON...HAMILTON...MERIDIAN...HICO...VALLEY MILLS...EVANT...IREDELL...
CRANFILLS GAP...MERIDIAN STATE PARK...WALNUT SPRINGS AND MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
&&
LAT...LON 3184 9816 3192 9821 3202 9800 3201 9799
3220 9764 3217 9761 3214 9751 3202 9736
3192 9743 3189 9737 3188 9740 3184 9734
3184 9729 3178 9734 3175 9729 3159 9761
3171 9769 3142 9827 3168 9846
TIME...MOT...LOC 0424Z 262DEG 61KT 3172 9778
BAINSpecial weather statement, May 26, 11:52 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT THU MAY 26 2016
TXZ145-270530-
HILL TX-
1152 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR HILL COUNTY UNTIL 1230 AM CDT...
AT 1152 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE WHITNEY STATE PARK...OR 15 MILES NORTHEAST OF CLIFTON...MOVING
EAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...WHITNEY...ITASCA...BYNUM...CARL'S CORNER...LAKE WHITNEY STATE
PARK...ABBOTT...MERTENS AND AQUILLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
&&
LAT...LON 3179 9733 3184 9728 3184 9733 3188 9739
3189 9736 3190 9737 3194 9743 3197 9738
3198 9738 3199 9741 3203 9743 3201 9748
3206 9749 3219 9703 3206 9694 3207 9689
3197 9683 3175 9729
TIME...MOT...LOC 0452Z 265DEG 35KT 3192 9737
BAINThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:19 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 71 min |
| May 26, 7:41 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| May 26, 7:45 PM CDT | Tornado Warning | FWD | Eastland, Stephens | 45 min |
| May 26, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 62 min |
| May 26, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 61 min |
| May 26, 8:38 PM CDT | Tornado Warning | FWD | Comanche | 37 min |
| May 26, 8:47 PM CDT | Flash Flood Warning | FWD | Comanche, Eastland | 5 hr |
| May 26, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 62 min |
| May 26, 9:00 PM CDT | Areal Flood Advisory | FWD | Stephens | 3 hr |
| May 26, 9:11 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 64 min |
| May 26, 9:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 53 min |
| May 26, 9:36 PM CDT | Areal Flood Advisory | FWD | Erath, Palo Pinto | 3 hr |
| May 26, 9:39 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 66 min |
| May 26, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 27 min |
| May 26, 9:52 PM CDT | Areal Flood Warning | FWD | Leon, Robertson | 6 hr |
| May 26, 9:58 PM CDT | Special Weather Statement | FWD | Jack | 32 min |
| May 26, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 59 min |
| May 26, 10:37 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 53 min |
| May 26, 10:49 PM CDT | Special Weather Statement | FWD | Mills | 56 min |
| May 26, 10:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 26, 11:06 PM CDT | Special Weather Statement | FWD | Ellis | 24 min |
| May 26, 11:14 PM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton, Hill, Johnson, Mills | 4 hr |
| May 26, 11:24 PM CDT | Special Weather Statement | FWD | Bosque, Hamilton | 36 min |
| May 26, 11:52 PM CDT | Special Weather Statement | FWD | Hill | 38 min |
| May 27, 12:31 AM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
| May 27, 1:07 AM CDT | Special Weather Statement | FWD | Stephens | 23 min |
| May 27, 1:42 AM CDT | Flash Flood Warning | FWD | Stephens | 4 hr |
| May 27, 1:45 AM CDT | Areal Flood Warning | FWD | Comanche, Eastland | 3 hr |
| May 27, 2:21 AM CDT | Special Weather Statement | FWD | Eastland | 54 min |
| May 27, 3:10 AM CDT | Special Weather Statement | FWD | Erath | 50 min |
| May 27, 3:44 AM CDT | Areal Flood Warning | FWD | Leon, Robertson | 3 hr |
| May 27, 3:47 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 58 min |
| May 27, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 67 min |
| May 27, 4:13 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 62 min |
| May 27, 4:56 AM CDT | River Flood Warning | FWD | Denton | 45 hr |
| May 27, 5:04 AM CDT | Special Weather Statement | FWD | Dallas | 26 min |
| May 27, 5:19 AM CDT | River Flood Warning | FWD | Comanche | 12 days |
| May 27, 5:19 AM CDT | River Flood Warning | FWD | Comanche | 40 hr |
| May 27, 5:27 AM CDT | River Flood Warning | FWD | Wise | 17 days |
| May 27, 5:45 AM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
| May 27, 5:51 AM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| May 27, 5:55 AM CDT | Areal Flood Advisory | FWD | Comanche, Erath | 3 hr |
| May 27, 5:57 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 27, 6:34 AM CDT | Flash Flood Warning | FWD | Comanche, Eastland, Erath | 4 hr |
| May 27, 8:36 AM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Somervell | 3 hr |
| May 27, 8:49 AM CDT | River Flood Warning | FWD | Bosque | 18 hr |
| May 27, 9:17 AM CDT | River Flood Warning | FWD | Bosque, McLennan | 17 hr |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Dallas | 27 days |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 29 hr |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 7 days |
| May 27, 9:37 AM CDT | River Flood Warning | FWD | Hamilton | 24 hr |
| May 27, 9:37 AM CDT | River Flood Warning | FWD | Coryell | 31 hr |
| May 27, 10:01 AM CDT | River Flood Warning | FWD | Limestone | 49 hr |
| May 27, 3:54 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 27, 4:27 PM CDT | River Flood Warning | FWD | Erath, Hamilton | 15 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.